# SDR QXEA2020122200356

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 7,208 hours, 4,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE REPORTED BY FA'S BETWEEN ROW 12-15 AND IN THE FORWARD GALLEY.  REMOVED FROM SERVICE.  UPON ARRIVAL TO A/C ELECTRICAL SMELL HAD DISSIPATED.  NO MAINTENANCE MESSAGES.  C/W E175 FIM TASK 21-20-00-810-803-A.  INSPECTED CABIN AND LAV FOR ANY CONTAMINATION, NONE FOUND.  INSPECTED COFFEE MAKERS AND OVENS FOR ANY ABNORMALITIES, NONE FOUND.  OPERATED PACKS FROM COLD TO FULL HOT AND BACK TO COOL, NO EVIDENCE OF ELECTRICAL SMELLS DURING PACKS OPERATION, REF AMM 21-51-00-710-801-A.  ALSO CABIN LIGHTING WAS ON AND NO ODER NOTED FROM THE LIGHTING.  ALSO INSPECTED FWD AVIONICS BAY, NO ODOR OR ELECTRICAL SMELLS NOTED.  CREW COMPLETED M-744 CHECKLIST, IAW MCN E210016-3, ISS 1.  A/C IS OK FOR SERVICE.
